Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 75, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 27, 2017, 9:41 AM CDT for 6 counties in Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2017, 9:41 AM CDT (14:41 UTC)
- Expired
- May 27, 2017, 10:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Carroll County, MO, Daviess County, MO, Grundy County, MO, Livingston County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 121 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.7 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2264 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WUUS53 KEAX 271441
SVREAX
MOC025-033-061-079-117-177-271515-
/O.NEW.KEAX.SV.W.0075.170527T1441Z-170527T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
941 AM CDT SAT MAY 27 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southeastern Daviess County in north central Missouri...
Southwestern Grundy County in north central Missouri...
Northeastern Ray County in west central Missouri...
Northwestern Carroll County in north central Missouri...
Eastern Caldwell County in north central Missouri...
Livingston County in north central Missouri...
* Until 1015 AM CDT
* At 940 AM CDT, severe thunderstorms were located along a line
extending from near Gallatin to 6 miles southeast of Cowgill,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chillicothe, Hamilton, Gallatin, Braymer, Jamesport, Breckenridge,
Utica, Cowgill, Altamont, Ludlow, Mooresville, Lock Springs, Spring
Hill and Dawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9354 3959 9345 3946 9393 3995 9411
TIME...MOT...LOC 1440Z 237DEG 55KT 3993 9403 3948 9388
HAIL...1.00IN
WIND...60MPH
$$
Pietrycha5 follow-up statements
612
WWUS53 KEAX 271447
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
947 AM CDT SAT MAY 27 2017
MOC025-033-061-079-117-177-271515-
/O.CON.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Daviess MO-Grundy MO-Ray MO-Carroll MO-Caldwell MO-Livingston MO-
947 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN DAVIESS...SOUTHWESTERN GRUNDY...NORTHEASTERN RAY...
NORTHWESTERN CARROLL...EASTERN CALDWELL AND LIVINGSTON COUNTIES...
At 947 AM CDT, severe thunderstorms were located along a line
extending from near Gallatin to near Braymer, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Hamilton, Gallatin, Braymer, Jamesport, Breckenridge,
Utica, Cowgill, Ludlow, Mooresville, Lock Springs, Spring Hill and
Dawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9354 3959 9345 3947 9390 3995 9409
TIME...MOT...LOC 1447Z 235DEG 50KT 3996 9398 3953 9382
HAIL...1.00IN
WIND...60MPH
$$
Pietrycha929
WWUS53 KEAX 271454
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
954 AM CDT SAT MAY 27 2017
MOC177-271504-
/O.CAN.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Ray MO-
954 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4004 9354 3959 9345 3953 9387 3996 9403
TIME...MOT...LOC 1454Z 237DEG 45KT 3997 9388 3958 9374
$$
MOC025-033-061-079-117-271515-
/O.CON.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Daviess MO-Grundy MO-Carroll MO-Caldwell MO-Livingston MO-
954 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN DAVIESS...SOUTHWESTERN GRUNDY...NORTHWESTERN
CARROLL...EASTERN CALDWELL AND LIVINGSTON COUNTIES...
At 954 AM CDT, severe thunderstorms were located along a line
extending from near Jamesport to near Braymer, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Gallatin, Braymer, Jamesport, Breckenridge, Utica,
Ludlow, Mooresville, Lock Springs, Dawn and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9354 3959 9345 3953 9387 3996 9403
TIME...MOT...LOC 1454Z 237DEG 45KT 3997 9388 3958 9374
HAIL...1.00IN
WIND...60MPH
$$
Pietrycha585
WWUS53 KEAX 271501
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1001 AM CDT SAT MAY 27 2017
MOC025-033-061-079-117-271515-
/O.CON.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Daviess MO-Grundy MO-Carroll MO-Caldwell MO-Livingston MO-
1001 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN DAVIESS...SOUTHWESTERN GRUNDY...NORTHWESTERN
CARROLL...EASTERN CALDWELL AND LIVINGSTON COUNTIES...
At 1000 AM CDT, severe thunderstorms were located along a line
extending from Jamesport to near Braymer, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Braymer, Jamesport, Breckenridge, Utica, Ludlow,
Mooresville, Lock Springs, Dawn and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9354 3959 9345 3954 9384 3998 9388
TIME...MOT...LOC 1500Z 236DEG 49KT 3999 9382 3961 9370
HAIL...1.00IN
WIND...60MPH
$$
Pietrycha793
WWUS53 KEAX 271504
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1004 AM CDT SAT MAY 27 2017
MOC025-033-271514-
/O.CAN.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Carroll MO-Caldwell MO-
1004 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL AND
EASTERN CALDWELL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4004 9354 3962 9346 3961 9375 3967 9376
3978 9376 3979 9378 3999 9381
TIME...MOT...LOC 1504Z 238DEG 46KT 3998 9377 3964 9367
$$
MOC061-079-117-271515-
/O.CON.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Daviess MO-Grundy MO-Livingston MO-
1004 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN DAVIESS...SOUTHWESTERN GRUNDY AND LIVINGSTON
COUNTIES...
At 1004 AM CDT, severe thunderstorms were located along a line
extending from Jamesport to 7 miles south of Utica, moving northeast
at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Jamesport, Utica, Ludlow, Mooresville, Lock Springs,
Dawn and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 9354 3962 9346 3961 9375 3967 9376
3978 9376 3979 9378 3999 9381
TIME...MOT...LOC 1504Z 238DEG 46KT 3998 9377 3964 9367
HAIL...1.00IN
WIND...60MPH
$$
Pietrycha740
WWUS53 KEAX 271509
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1009 AM CDT SAT MAY 27 2017
MOC061-079-117-271518-
/O.EXP.KEAX.SV.W.0075.000000T0000Z-170527T1515Z/
Daviess MO-Grundy MO-Livingston MO-
1009 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS...
SOUTHWESTERN GRUNDY AND LIVINGSTON COUNTIES WILL EXPIRE AT 1015 AM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
LAT...LON 4004 9354 3962 9346 3961 9375 3967 9376
3978 9376 3979 9378 3999 9381
TIME...MOT...LOC 1508Z 237DEG 55KT 4001 9371 3967 9361
$$
PietrychaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:52 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 27, 5:52 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 552 AM CDT Sat May 27 2017 .Discussion... Issued at 206 AM CDT SAT MAY 27 2017 The potential for widespread severe weather this afternoon and evening continues to increase as short-term trends come into higher resolution. An MCS is currently advancing eastward across south central Nebraska and north central Kansas as of early Saturday morning. This activity will undergo only slight weakening as it approaches northwest Missouri by the mid-morning. The cold pool generated from the MCS may play a critical role in the development of anticipated severe weather this afternoon. As the MCS crosses into northwest Missouri, a surface low will lift northeastward into eastern Kansas by the mid-afternoon, bringing with it a highly unstable airmass up against the I-70 corridor. Surface dewpoint values will increase into the upper 60s to lower 70s over areas south of the Missouri River. Meanwhile, a mid-level shortwave will eject out of an upper-level trough situated over the Northern and Central Rockies, atop a primed low-level environment. This will all equate to a highly favorable setup for robust convection by the early afternoon into the evening, particularly for areas just north of I-70, extending to points well south. The surface low should be limited in its northeastward trek as the MCS-driven cold pool pushes against it. This will in turn present strong surface convergence within a highly unstable environment, as MUCAPE values exceed 4000 J/kg along and south of the warm front. With ample mid-level flow, 0-6 km shear values of 40+ knots will support rotating updrafts. Also expecting backed surface winds in the vicinity of the warm front and points south, thus increasing the potential for a few tornadoes across central Missouri this afternoon before the surface low surges southeastward. The tornadic potential may be increased near the surface low, which looks to position itself near west central to southwestern Missouri Saturday afternoon/evening. Aside from the tornadic potential, very large hail and damaging winds are possible as the storm system advances from eastern Kansas and western Missouri early this afternoon and steadily pushes southeastward by the early evening into central Missouri. With the holiday weekend in full swing, action plans will need to be considered no later than Saturday morning, especially for those camping, who may be unfamiliar with local storm shelters in the relevant areas. By Sunday morning, steady northwesterly surface winds are expected in the wake of the exiting storm system and dry conditions will be maintained through the latter half of the holiday weekend. Temperatures will remain steady at near-seasonal values through much of the upcoming week. May see additional storm development by the mid-week, though forcing will remain rather limited until the late week. At that point, models point to the possibility of a large region of moisture advection extending into the Northern Plains as the upper jet migrates well north. Any overhead impulses could trigger warm advection showers/storms, though a blocking ridge pattern should limit widespread precipitation chances. && .Aviation...(For the 12Z TAFS through 12Z Sunday Morning) Issued at 547 AM CDT SAT MAY 27 2017 Dry conditions will continue through the late morning to early afternoon before thunderstorm activity approaches the terminals from eastern Kansas. Gusty winds and marginally reduced visibility is possible coincident with this activity, though storms will quickly progress eastward by the late afternoon. Surface winds will become northwesterly in the wake of the activity and low level stratus will likely linger overnight. Could see a brief period of MVFR ceilings before VFR conditions return Sunday morning. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, May 27, 5:42 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 542 AM CDT Sat May 27 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 542 AM CDT Sat May 27 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Widespread thunderstorm activity is expected today as a very unstable airmass develops over the region. Severe thunderstorm development is expected with all forms of severe weather possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday No severe weather expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 27, 7:55 AM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 755 AM CDT SAT MAY 27 2017 KSZ103-104-MOZ028-271330- Wyandotte KS-Leavenworth KS-Platte MO- 755 AM CDT SAT MAY 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WYANDOTTE...CENTRAL LEAVENWORTH AND SOUTH CENTRAL PLATTE COUNTIES UNTIL 830 AM CDT... At 755 AM CDT, Doppler radar was tracking a strong thunderstorm near Tonganoxie, moving northeast at 40 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Leavenworth, Lansing, Bonner Springs, Parkville, Tonganoxie, Basehor, Kansas City, Fairmount, Farley, Fort Leavenworth, Wolcott, Pomeroy, Waldron, Stillings, Beverly, Beverly Hills, East Leavenworth, Jarbalo and Piper. This includes Interstate 435 between mile markers 15 and 27. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3921 9518 3941 9484 3917 9467 3904 9519 TIME...MOT...LOC 1255Z 242DEG 33KT 3913 9517 Cutter
Special weather statement, May 27, 8:30 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
830 AM CDT SAT MAY 27 2017
MOZ021-028-029-271400-
Platte MO-Clinton MO-Clay MO-
830 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...SOUTHWESTERN
CLINTON AND SOUTHEASTERN PLATTE COUNTIES UNTIL 900 AM CDT...
At 829 AM CDT, Doppler radar was tracking a strong thunderstorm near
Weatherby Lake, moving northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kansas City, Liberty, Gladstone, Lansing, Smithville, Kearney,
Parkville, Platte City, Weatherby Lake, Lake Waukomis, Trimble,
Ferrelview, Platte Woods, Farley, Mosby, Ridgely, Waldron, Kansas
City Intl Arpt, Hoover and East Leavenworth.
This includes the following highways...
Interstate 35 in Missouri between mile markers 17 and 28.
Interstate 29 between mile markers 6 and 19.
Interstate 435 between mile markers 20 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3955 9446 3929 9428 3919 9477 3921 9478
3921 9481 3924 9483 3925 9483 3927 9485
3932 9488
TIME...MOT...LOC 1329Z 242DEG 36KT 3928 9474
CutterSpecial weather statement, May 27, 8:33 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
833 AM CDT SAT MAY 27 2017
MOZ002-271400-
Nodaway MO-
833 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NODAWAY COUNTY UNTIL
900 AM CDT...
At 833 AM CDT, Doppler radar was tracking a strong thunderstorm near
Maryville, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maryville, Hopkins and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4057 9463 4047 9463 4030 9491 4036 9501
4057 9485
TIME...MOT...LOC 1333Z 220DEG 28KT 4038 9491
CutterSpecial weather statement, May 27, 9:06 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
906 AM CDT SAT MAY 27 2017
MOZ021-022-029-030-271445-
Ray MO-Clinton MO-Caldwell MO-Clay MO-
906 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...EASTERN
CLINTON...NORTHWESTERN RAY AND WESTERN CALDWELL COUNTIES UNTIL 945 AM
CDT...
At 905 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lathrop, moving east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Excelsior Springs, Cameron, Lawson, Lathrop, Polo, Holt, Crystal
Lakes, Kingston, Excelsior Estates, Woods Heights, Homestead, Turney,
Prathersville, Elmira and Knoxville.
This includes Interstate 35 in Missouri between mile markers 33 and
53.
LAT...LON 3941 9388 3932 9427 3947 9433 3947 9434
3971 9444 3977 9407
TIME...MOT...LOC 1405Z 266DEG 24KT 3952 9430
PietrychaSpecial weather statement, May 27, 9:13 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 913 AM CDT SAT MAY 27 2017 MOZ003>005-013-014-271500- Daviess MO-De Kalb MO-Worth MO-Gentry MO-Harrison MO- 913 AM CDT SAT MAY 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHWESTERN DAVIESS... GENTRY...HARRISON AND NORTHEASTERN DEKALB COUNTIES UNTIL 1000 AM CDT... At 913 AM CDT, Doppler radar was tracking a strong thunderstorm near Albany, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bethany, Albany, Stanberry, King City, Grant City, Ridgeway, Pattonsburg, Eagleville, New Hampton, Irena, Blythedale, Coffey, Jameson, Darlington, Mcfall, Gentry, Worth, Allendale, Denver and Hatfield. This includes Interstate 35 in Missouri between mile markers 72 and 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3995 9451 4057 9460 4057 9391 4000 9390 TIME...MOT...LOC 1413Z 266DEG 24KT 4026 9441 Pietrycha
Special weather statement, May 27, 9:29 AM CDT, 12 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 929 AM CDT SAT MAY 27 2017 MOZ014-022-023-030-031-271515- Ray MO-Carroll MO-Daviess MO-Livingston MO-Caldwell MO- 929 AM CDT SAT MAY 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIESS...NORTHEASTERN RAY...NORTHWESTERN CARROLL...CALDWELL AND WESTERN LIVINGSTON COUNTIES UNTIL 1015 AM CDT... At 929 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles south of Pattonsburg to 8 miles south of Polo. Movement was northeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Hamilton, Gallatin, Braymer, Polo, Breckenridge, Kingston, Utica, Cowgill, Kidder, Winston, Altamont, Ludlow, Mooresville, Lock Springs, Spring Hill, Knoxville and Dawn. This includes Interstate 35 in Missouri between mile markers 62 and 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3996 9364 3951 9350 3941 9404 3994 9420 TIME...MOT...LOC 1429Z 213DEG 32KT 3992 9417 3943 9400 Pietrycha
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:41 AM CDT | Special Weather Statement | EAX | Atchison, Holt | 34 min |
| May 27, 8:30 AM CDT | Special Weather Statement | EAX | Clay, Platte | 30 min |
| May 27, 8:33 AM CDT | Special Weather Statement | EAX | Nodaway | 27 min |
| May 27, 9:06 AM CDT | Special Weather Statement | EAX | Clinton | 39 min |
| May 27, 9:13 AM CDT | Special Weather Statement | EAX | Gentry, Harrison, Worth | 47 min |
| May 27, 9:29 AM CDT | Special Weather Statement | EAX | Caldwell | 46 min |
| May 27, 12:10 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 50 min |
| May 27, 12:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| May 27, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson, Lafayette | 56 min |
| May 27, 1:15 PM CDT | Tornado Warning | EAX | Henry | 30 min |
| May 27, 1:36 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 43 min |
| May 27, 2:08 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 52 min |
| May 27, 5:16 PM CDT | Special Weather Statement | EAX | Jackson | 29 min |
| May 27, 5:22 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 38 min |
| May 27, 5:47 PM CDT | Special Weather Statement | EAX | Johnson | 43 min |
| May 27, 6:13 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 35 min |
| May 27, 6:43 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.